USP Electronic Research Repository

A review of Kasjan's journal article: representation - finite algebras over algebraically closed fields form open Z - schemes

Kauta, John S. (2014) A review of Kasjan's journal article: representation - finite algebras over algebraically closed fields form open Z - schemes. [Book Review or Scholarly Comment]

[img] PDF - Published Version
Restricted to Registered users only

Download (165Kb)
    Item Type: Book Review or Scholarly Comment
    Additional Information: This is a review of the journal article "Representation-finite algebras over algebraically closed fields form open Z-schemes" by Kasjan, S in The Bulletin of the London Mathematical Society, 45(2013), no. 3, 595-601
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: John Kauta
    Date Deposited: 20 May 2014 10:30
    Last Modified: 10 May 2016 11:21
    URI: http://repository.usp.ac.fj/id/eprint/7360
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...